ISSN: 1813-0410

Author : Jaafar Musa, Azal


Regular Strongly Connected Sets in topology

Azal Jaafar Musa

journal of kerbala university, 2011, Volume 7, Issue 1, Pages 167-170

This work presents definitions of regular strongly connected sets and regular weakly disconnected sets as well as investigation for the relationship between these sets. Also a definition has been presented for the regular totally weakly disconnected topological space and to introduce a relation between this space and a regular T1 as a separation axiom in topological space .